# SDR DL76L081229

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 55,939 hours, 8,208 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT FMC CDU FAILED ON TAXI.  REPLACED F/OS CDU PER MM.  OPS NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
